# SDR 07FDEA03115

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655458318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME STR SPLICE IS CORRODED, BS 1008-1012, STR 29L, WL 140.  REMOVED STRINGER SPLICE, CLEANED DAMAGE HOLE, HFEC STRINGER, FABRICATED STRINGER SPLICE.  FABRICATED STRINGER CLIPS, TREATED AND PRIMED PARTS, PERFORMED HIDDEN DAMAGE INSPECTION.  INSTALLED STRINGER SPLICE AND STRINGER CLIP REF EA NR 7-5310-113077.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
